Instytut Matematyki - lista publikacji

1201-1400 z 2591.

2007

1387.
1386.
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
1382.
Piotr Kobak, P.Z.Kobak
1378.
1369.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
1367.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
1366.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
1365.
1363.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
1361.
1360.
1357.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
1356.
1355.
1352.
1348.
1343.
q-positive definiteness and related operators, J. MATH. ANAL. APPL. 329 (2007), 987–997
1342.
1341.
Franciszek Hugon Szafraniec, S.Hassi,Z.Sebestyén,H.S.V.deSnoo
1340.
Zastosowanie krzywych eliptycznych w teorii liczb, W NAUKA I BIZNES: INNOWACYJNE PROJEKTY DOKTORANTÓW UJ, CITTRU, KRAKÓW (2007), 165-167
1336.
Asymptotic values of polynomial mappings of the real plane., TOPOLOGY APPL. 154 (2007), no. 2, 443--448.
1334.
Distributional chaos via isolating segments, DISCRETE CONTIN. DYN. SYST. SER. B 20 (2007), no 2, 347--356 (electronic)
1333.
1332.
Shift spaces and distributional chaos, CHAOS SOLITONS FRACTALS 31 (2007), no. 2, 347--355
1330.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
1329.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232
1327.
Invariant functions on Neil parabola in C^n, SERDICA MATHEMATICAL JOURNAL vol. 33 (2007), 321-338

2006

1324.
1313.
1309.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
1308.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
1302.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
1299.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
1293.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
1291.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
1286.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
1285.
Wiesław Pawłucki, E.Bierstone;P.D.Milman;W.Pawłucki
Higher-order tangents and Fefferman's paper on Whitney's extension problem, ANN. OF MATH. (2) 164 (2006), no. 1, 361--370.
1280.
Witold Majdak, Jan Stochel, Z.Sebestyén,J.E.Thomson
A local lifting theorem for subnormal operators,, PROC. AMER. MATH. SOC. 134 (2006), 1687-1699
1278.
Bounded normal operators in Pontryagin spaces, OPER. THEORY ADV. APPL. 162 (2006), 231-251
1277.
Robert Wolak, M.Saralegi-Aranguren
1276.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36
1274.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14

2005

1269.
Approximation of analytic sets with proper projection by Nash sets, C. R. MATH. ACAD. SCI. PARIS 341 (2005) no. 12, 747-750
1268.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
1267.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
1266.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
1262.
Interview with Ian Stewart, EUR. MATH. SOC. NEWSLETT. 55 (2005), 26--33
1249.
Graphs of multifunctions, MATH Z vol. 250 (2005), 145-147
1245.
1242.
Sławomir Kołodziej, U.Cegrell,A.Zeriahi
1236.
Nash cohomology of smooth manifolds, ANN. POLON. MATH. 87 (2005), 193–205
1235.
Wojciech Kucharz, J.Bochnak
On successive minima of indefinite quadratic forms, ENSEIGN. MATH. 51 (2005), no. 3-4, 319–330
1234.
Dominik Kwietniak, M.Misiurewicz
Exact Devaney chaos and entropy, QUAL. THEORY DYN. SYST. 6 (2005), no.1, 169--179
1232.
On naturality of the formal Euler operator, DEMONSTRATIO MATH. VOL. 38 no. 1 (2005), 235-238.
1229.
On naturality of the Helmholtz operator, ARCH. MATH. (BRNO) 41 (2005), no. 2, 145-149
1228.
Prolongation of connections to vertical bundles, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 217-227
1227.
1225.
The natural transformations $TTsp {(r),a} o TTsp {(r),a}$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 59 (2005), 77-84
1223.
Canonical affinors on the tangent bundle of a symplectic manifold, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 341-348
1222.
1220.
1219.
Sławomir Rams, Q.M.Nguyen
On the Geometry of the Coble-Dolgachev sextic, MATEMATICHE (CATANIA) (2005) 58 No 1
1218.
1216.
Projective surfaces with many skew lines, PROC. AMER. MATH. SOC. 133, No.1, 11--13 (2005)
1215.
Fixed point results based on the Ważewski method, (2005), "Handbook of Topological Fixed Point Theory", Springer Verlag (połaczony z Kluwer Academic Publishing)
1214.
Logarithmic concavity, unitarity and selfadjointness, BANACH CENTER PUBL. 67 (2005), 335-348
1212.
Subnormality and cyclicity, BANACH CENTER PUBL. 67 (2005), 349-356
1210.
Favard's theorem modulo an ideal, OPER. THEORY ADV. APPL. 157 (2005), 301-310
1208.
A bound for Seshadri constant on $ Bbb Psp 2$, REND. SEM. MAT. UNIV. POLITEC. TORINO 63 (2005), no. 1, 111--113
1207.
1206.
1205.
1204.
A note on arithmetic progressions on quartic elliptic curves, J. INTEGER SEQ. 8 (2005), np. 3, Article 05.3.1
1203.
Geometry of the Jelonek set, J. PURE APPL. ALGEBRA 198 (2005), 317--327
1201.
Robert Wolak, M.Saralegi
BIC of a conical fibration, MATH. NOTES 77 (2005), 213-231
1200.
Robert Wolak, J.I.RoyoPrieto,M.Saralegi-Aranguren
1195.
Włodzimierz Zwonek, N.Nikolov
On the product property for the Lempert function, COMPLEX VAR. THEORY APPL. 50 (2005), no. 12, 939--952
1193.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10

2004

1192.
Seshadri fibrations on algebraic surfaces, ANNALES ACADEMIAE PEDAGOGICAE CRACOVIENSIS vol. 23 (2004), 225-229